# SDR SWAA2016080554576

- Difficulty date: July 14, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 43,059 hours, 24,941 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E BEHIND PYLON FAIRING ON T/E ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
